# SDR SWIA200210998

- Difficulty date: June 25, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,248 hours, 1,744 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 759
- Condition: Failed
- Location: Horiz Stab
- Part time: 2,121 hours, 1,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STAB TRIM CHANNEL WILL NOT ENGAGE.  REMOVED AND REPLACED HSTA.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW 27-42-05.  PERFORMED OPS CHECK.  OPS CHECK GOOD.
